# SDR HEEA0011673

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyroscope
- Part number: 214175241101
- Condition: Inaccurate
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT PORPOISES, ROLLS SIDE TO SIDE.
